MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV

RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV
Model Number RAO200E
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that immediately following implantation into the eye the optic was observed to be scratched.The lens was explanted and exchanged within the original surgery session without further incident.There was no harm or injury to the patient."iol replacement or extraction" is listed in the "adverse events" section of the rayone ifu.The device has not been returned to rayner.The rayner hydrophilic acrylic iol use risk analysis identifies the following as possible causes of "physical damage to lens"; sharp edge instruments used during surgical procedure, surgical procedure: incorrect use of lens injection system, surgeon misidentifying posterior capsule creasing, lens surface ablated by nd: yag operator error and cracked optic surface post injection due to dehydration of lens.Additionally, the rayone preloaded iol injection system use risk matrix identifies forcing a blocked injector, inadequate lubrication, misuse of device and optic edge trapped/damaged on closure of cartridge as possible causes of lens optic damage.Our review of production records for the rayone emv rao200e batch: 054241437 showed that all manufacturing and quality checks were conducted with successful results.A review of vigilance data confirms this is an isolated event.No other incidents, of any type, have been received against the rayone emv rao200e batch: 054241437.Without the ability to examine the device and without clear event details being provided it is not possible to determine the root cause of the event.
 
Event or Problem Description
On 27th march 2026, rayner received notification from a us healthcare facility of an event that occurred during use of a rayone emv rao200e.The event description provided states that immediately following implantation into the eye the lens was scratched necesitating lens explantation and exchange.

Brand Name
RAYONE EMV
Common Device Name
RAYONE EMV
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key24829731
Report Number3012304651-2026-00112
Device Sequence Number13338527
Product Code HQL
UDI-Device Identifier05029867006623
UDI-Public05029867006623
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2026
Device Model NumberRAO200E
Device Catalogue NumberRAO200E
Device Lot Number054241437
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown